Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 57, Number 1, Part 1 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 57, Number 1, Part 1 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 57, Number 1, Part 2 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access     Request Permissions
The International Congress of Mathematicians
J. R. Kline.
Bull. Amer. Math. Soc. 57 (1951), 1-10
More Information
Full-text PDF Free Access     Request Permissions
Preface
Arnold Dresden.
Bull. Amer. Math. Soc. 57 (1951), 1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1565278
Section I: Serial publications
Bull. Amer. Math. Soc. 57 (1951), 2
More Information
Full-text PDF Free Access     Request Permissions
Section II: Nonserial publications
Bull. Amer. Math. Soc. 57 (1951), 2-4
More Information
Full-text PDF Free Access     Request Permissions
Corrections to be made in catalogue of the library
Bull. Amer. Math. Soc. 57 (1951), 5
More Information
Full-text PDF Free Access     Request Permissions
An extension theory for a certain class of loops
R. H. Bruck.
Bull. Amer. Math. Soc. 57 (1951), 11-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039715
Problems of sensory prosthesis
Norbert Wiener.
Bull. Amer. Math. Soc. 57 (1951), 27-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1565264
Some questions concerning alternative rings
M. F. Smiley.
Bull. Amer. Math. Soc. 57 (1951), 36-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0038950
On the differential geometry of closed space curves
Werner Fenchel.
Bull. Amer. Math. Soc. 57 (1951), 44-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040040
The October meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 57 (1951), 55-62
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Evanston
J. W. T. Youngs.
Bull. Amer. Math. Soc. 57 (1951), 63-75
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Los Angeles
J. W. Green.
Bull. Amer. Math. Soc. 57 (1951), 76-83
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 57 (1951), 95-97
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 57 (1951), 98-102
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Einführung in die Differentialgeometrie, by W. Blaschke.
Reviewer: Carl B. Allendoerfer
Bull. Amer. Math. Soc. 57 (1951), 84-85
Review information
Full-text PDF Free Access
Supersonic flow and shock waves, by R. Courant and K. O. Friedrichs.
Reviewer: C. C. Lin
Bull. Amer. Math. Soc. 57 (1951), 85-87
Review information
Full-text PDF Free Access
Moderne algebraische Geometrie. Die idealtheoretischen Grundlagen, by W. Gröbner.
Reviewer: A. Seidenberg
Bull. Amer. Math. Soc. 57 (1951), 87-88
Review information
Full-text PDF Free Access
The variational principles of mechanics, by Cornelius Lanczos.
Reviewer: D. C. Lewis
Bull. Amer. Math. Soc. 57 (1951), 88-91
Review information
Full-text PDF Free Access
The theory of valuations, by O. F. G. Schilling.
Reviewer: G. Hochschild
Bull. Amer. Math. Soc. 57 (1951), 91-94
Review information
Full-text PDF Free Access
Pfaff's problem and its generalizations, by J. A. Schouten and W. van der Kulk.
Reviewer: J. M. Thomas
Bull. Amer. Math. Soc. 57 (1951), 94-95
Review information
Full-text PDF Free Access